MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP INTERFSCRW W/DISP SHTH
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/27/2025, it was reported by an arthrex employee via sems-07048401 that an ar-1390c bio-comp interfscrw w/disp shth screw broke during surgery.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to misuse due to misalignment, improper bone preparation, or prying and leveraging the device during insertion.

Brand Name
BIO-COMP INTERFSCRW W/DISP SHTH
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23083717
Report Number1220246-2025-03908
Device Sequence Number4749122
Product Code MAI
UDI-Device Identifier00888867015517
UDI-Public(01)00888867015517(11)240711(17)280630(10)15286626
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP INTERFSCRW W/DISP SHTH
Device Catalogue NumberAR-1390C
Device Lot Number15286626
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown